# SDR DALA2016102907978

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1282-1304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1282 AND 1304.   THE LONGERON WAS REPAIRED IAW SRM 53-02 FIG 18.
